File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
  • Find via Find It@HKUL
Supplementary

Article: Nonlinear Retarded Integral Inequalities for Functions in Two Independent Variables

TitleNonlinear Retarded Integral Inequalities for Functions in Two Independent Variables
Authors
Issue Date2004
PublisherEudoxus Press, LLC. The Journal's web site is located at http://www.eudoxuspress.com/pages/1/index.htm
Citation
Journal of Concrete and Applicable Mathematics, 2004, v. 2, p. 119-134 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/75368
ISSN

 

DC FieldValueLanguage
dc.contributor.authorCheung, WSen_HK
dc.contributor.authorMa, Qen_HK
dc.date.accessioned2010-09-06T07:10:27Z-
dc.date.available2010-09-06T07:10:27Z-
dc.date.issued2004en_HK
dc.identifier.citationJournal of Concrete and Applicable Mathematics, 2004, v. 2, p. 119-134en_HK
dc.identifier.issn1548-5390en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75368-
dc.languageengen_HK
dc.publisherEudoxus Press, LLC. The Journal's web site is located at http://www.eudoxuspress.com/pages/1/index.htmen_HK
dc.relation.ispartofJournal of Concrete and Applicable Mathematicsen_HK
dc.titleNonlinear Retarded Integral Inequalities for Functions in Two Independent Variablesen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1548-5390&volume=2&spage=119&epage=134&date=2004&atitle=Nonlinear+Retarded+Integral+Inequalities+for+Functions+in+Two+Independent+Variablesen_HK
dc.identifier.emailCheung, WS: wscheung@hku.hken_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.identifier.hkuros112383en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats